Quantum Logics and Relative Lindenbaum Property
Article first published online: 14 MAR 2006
Copyright © 1989 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 501, Issue 4, pages 293–302, 1989
How to Cite
Giuntini, R. (1989), Quantum Logics and Relative Lindenbaum Property. Ann. Phys., 501: 293–302. doi: 10.1002/andp.19895010408
- Issue published online: 14 MAR 2006
- Article first published online: 14 MAR 2006
- Manuscript Received: 14 SEP 1987
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!